I am going to start chemo soon, with carboplatin and doxil. With the first treatment of carboplatin and taxol I got very tired 3 days after the treatment. Does anyone know if the same thing occurs with this combination? I am going back to work the day after my treatment and all my sick days are gone, so I need an idea of what to expect. Thanks
Hello.. I've had Carbo/Taxotere in combination, and Doxil as a single agent. Both worked well for me, but I found I had fatigue with the Carbo/Tax. whereas with Doxil the only bad side affect I had was mouth ulcers. Some ladies do get the sore hands/feet but I didn't have that. Of course, we are all different in how we respond to the various treatments, so I suppose it's all 'trial and error'. I hope this works well for you, and hopefully the side affects will be minimal.
Wishing you all the best....Helmar...
Can you go back to work part time. Is that feasible? See if they can work it out. When I went back to work after my first line treatment, I worked to 2:00 everyday.
I know you just had that surgery. How are you doing after that--getting your strength back and now you'll be zapped with chemo. You just have to know that Doxil seems to make you heat intolerant. Watch out for friction. If you walk get a size bigger sneaker. I messed up my toes last year.
Wishing you good luck with this combination. I just did single chemo Doxil last year but have heard since that this combination is good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.